# SDR 4DPA2025041500001

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 37,847 hours, 34,876 cycles
- Engine: Rroyce AE3007A13
- Engine time: 17,656 hours, 13,106 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED- ENGINE 1 FAILED AT 90 KTS ON TAKEOFF ROLL. EXTREMELY LOUD BOOM HEARD ACROSS THE AIRPORT, MULTIPLE MESSAGES APPEARED WHILE REJECTING INCLUDING WARNING FOR E1 ENGINE OUT AS WELL AS RUDDER AP HARD OVER FAIL, E1 SHORT DISPATCH, AND A FEW OTHERS. STRONG SMOKE AND BURNING SMELL NEAR ENGINE AS WELL. CORR ACTION- MX REPLACED #1 ENG OPS TEST GOOD.
